skin-hair-icon
Vitcofol inj on lipoma
Hello doctor Is there is any side effects of vitcofol injection on multiple lipoma patients or on liver function ? does lipoma increase in numbers if I take vitcofol injection ?
3435 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hello there.  I can understand your concern.  There is no problem with taking vitcofol injection. Its a injection consisting b-complex vitamins. You can take it. Also there is no problem with lipomas or liver functions when taking vitcofol.  Consult a general physician in person for further evaluation and management. Best regards. Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Vitcofol injection contents
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.